# SDR ALG2004F00009

- Difficulty date: February 27, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Engine: Allsn 250C47B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Failed
- Location: Transducer
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN AIRCRAFT WAS PICKED UP TO A HOVER.  AS AIRCRAFT CAME TO A HOVER, ENGINE OIL PRESSURE WENT HIGH.  AIRCRAFT WAS LANDED BACK ON PAD, SHUT DOWN AND CONTACTED MAINTENANCE.  MAINTENANCE REPLACED ENGINE OIL PRESSURE TRANSDUCER, DID NOT FIX PROBLEM.  THEN REPLACED ENGINE OIL PRESSURE TRANSDUCER CONNECTOR PLUG.  OPS CHECKED GOOD.
